# SDR ABXA20160226041

- Difficulty date: February 26, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T342011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW STATION 955, SKIN COMMON TO FAILSAFE TRIM OUT AREA CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, DOCUMENT 47008 ORD STEP 3 & EA 53500014-004.  SDR INFO CORRODED LEVEL 2, PN 145T3420-11, PART NAME FUSELAGE SKIN, SN NSN, FS & BS FROM 955, STRINGER & WS FROM 520R.  ACFT WAS GNDED.
